# SDR CA040702005

- Difficulty date: June 22, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 65,050 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 8011 · Engine Starter
- Part: Switch
- Condition: Faulty
- Location: Air Starter
- Component: Air Starter
- Component part number: 3557603
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE LT STARTER OVERSPEED LIGHT ILLUMINATED. THE ENGINE WAS SHUT DOWN AND THE PROPELLER WAS FEATHERED AS A PRECAUTION. THE AIRCRAFT RETURNED TO BASE. THE STARTER WAS REMOVED AND NO DAMAGE WAS NOTED.  THE LIGHT SYSTEM WAS CHECKED FOR FAULTS NONE NOTED.  IT WAS DETERMINED THAT THE INTERNAL SWITCH WAS CAUSING THE LIGHT ILLUMINATION. THE STARTER HAS BEEN SENT TO THE REPAIR SHOP FOR INVESTIGATION.  THE STARTER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
